Journal article icon

Journal article

Stochastic control for linear systems driven by fractional noises

Abstract:

This paper is concerned with optimal control of stochastic linear systems involving fractional Brownian motion (FBM). First, as a prerequisite for studying the underlying control problems, some new results on stochastic integrals and stochastic differential equations associated with FBM are established. Then, three control models are formulated and studied. In the first two models, the state is scalar-valued and the control is taken as Markovian. Either the problems are completely solved base...

Expand abstract

Actions


Access Document


Publisher copy:
10.1137/S0363012903426045

Authors


Yaozhong, H More by this author
Journal:
SIAM Journal on Control and Optimization
Volume:
43
Issue:
6
Pages:
2245-2277
Publication date:
2005
DOI:
EISSN:
1095-7138
ISSN:
0363-0129
URN:
uuid:441516fd-8e07-4ae8-b9db-ffdc2c19ad2a
Source identifiers:
147994
Local pid:
pubs:147994

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP